MAUDE Adverse Event Report: QIAGEN SCIENCES, LLC QUANTIFERON; QUANTIFERON TB PLUS ELISA

QIAGEN SCIENCES, LLC QUANTIFERON; QUANTIFERON TB PLUS ELISA
Catalog Number 622130
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient claim harm resulting from treatement for posiitive qft plus and ppd results.Insufficient information was provided for a comprehensive investigation.As stated in the ifu, qft-plus is an indirect test for m.Tuberculosis infection (including disease) and is intended for use in conjuction with risk assessment, radiography and other medical and diagnostic evaluations.
 
Event or Problem Description
Alleged false positive with quantiferon tb plus elisa, leading to unnecessary treatment and serious medical consequence.

Brand Name
QUANTIFERON
Common Device Name
QUANTIFERON TB PLUS ELISA
Manufacturer (Section D)
QIAGEN SCIENCES, LLC
19300 germantown rd
germantown MD 20874
Manufacturer (Section G)
QIAGEN SCIENCES, LLC
19300 germantown road
germantown MD 20874
Manufacturer Contact
donna sowers
19300 germantown road
germantown, MD 20874
2405067195
MDR Report Key19132630
Report Number1122376-2024-00001
Device Sequence Number15176282
Product Code NCD
UDI-Device Identifier04053228015864
UDI-Public04053228015864
Combination Product (Y/N)N
PMA/510(K) Number
P010033
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number622130
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2024
Initial Report FDA Received Date04/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale